# SDR DALA1211716301

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 94,612 hours, 12,531 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR LIGHTS AT ROWS 10-12 ON THE RIGHT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE WIRES AT ROW 10.  SYSTEM OPERATION WAS NORMAL AFTER THE WIRES WERE RECONNECTED.
